Taking contraceptive pills to prevent the monthly period during Ramadan

Question: My wife uses contraceptive pills. During the month of Ramadaan this year, she continued taking the pills until the end of the month, as she did not wish to break her fast. Should she make up for the days of her regular menstrual period? In fact, she remained clear from the menses for the whole month, and her monthly period appeared only four days after Ramadaan. Has she to make up for the days she would have her period, and in which she did not break fast?

Answer: If the case is as you mentioned, that your wife did not menstruate during the days of Ramadaan because of using contraceptive pills, then she need not make up for these days… read more here.

Your Feedback!

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.